How can we help?

Can the pill cause thrush?

The pill does not cause thrush. There is some evidence that the pill can increase the risk of thrush.

Vaginal thrush is a common yeast infection, caused by candida, which is commonly found in the bowel, on the skin and in the vagina.

In most cases it causes no problems, but things like hormonal balance can affect its growth, and overgrowth can cause irritation and soreness.

Order Combined Pill

You might find these helpful

Recent posts

What is the missed pill rule when taking progestogen only pill (POP/mini-pill)?

Yellow arrow pointing right

When should I do a pregnancy test?

Yellow arrow pointing right

Can cerazette (progestagen only pill) cause facial rash?

Yellow arrow pointing right

Have telemedicine services improved access to abortion care in the UK ?

Yellow arrow pointing right

Sexual health and dating after breast cancer treatment

Yellow arrow pointing right